# SDR QR9R2025032500002

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9154
- Aircraft time: 5,028 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002104
- Part serial: 2168
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW MAIN ROTOR BLADE HAS SPANWISE CRACK EXTENDING UNDER BLADE FITTING. REMOVED AND REPLACED M/R BLADE ASSY IAW AMM 62-10-00, 4-1.
